Childern's Acetaminophen 160 Mg Liquid 4 oz

Childern's Acetaminophen 160 Mg Liquid 4 oz

Regular price $7.54 Save $-7.54
/

Only 2 items in stock!

Description

To reduce fever and for the temporary relief of minor aches and pains due to: Headache Muscular aches Backache Minor pain of arthritis The common cold Toothache Premenstrual and menstrual cramps

Directions

Do not take more than directed (see overdose warning). If needed, repeat dose every 4 hours or as directed by a doctor. Do not give more than 5 doses in 24 hours. Children under 2 yrs (under 24 lbs): Ask a doctor Children 2-3 years (24-35 lbs): 1 teaspoonful (TSP)(5 mL) Children 4-5 years (36-47 lbs): 1 1/2 teaspoonfuls (TSP)(7.5 mL) Children 6-8 years (48-59 lbs): 2 teaspoonfuls (TSP)(10 mL) Children 9-10 years (60-71 lbs): 2 1/2 teaspoonfuls (TSP)(12.5 mL) Children 11 years (72-95 lbs): 3 teaspoonfuls (TSP)(15 mL) Adults & children 12 years & older: 4 teaspoonfuls (TSP)(20 mL)

  • Pain reliever/ fever reducer
  • Contains no aspirin
  • Alcohol free

Ingredients

Active Ingredient: Acetaminophen 160 mg (in each 5 mL (TSP); citric acid, D&C red no. 33, FD&C red no. 40, cherry flavor, methylparaben, propylene glycol, saccharin sodium, sodium benzoate, and purified water.

WARNINGS

Keep out of reach of children.